메뉴 건너뛰기




Volumn 347, Issue 1-3, 2005, Pages 103-113

Resonances and dispersion in relativistic plasmas

Author keywords

Covariant response functions; Quasilinear equations; Relativistic quantum plasmas

Indexed keywords

INTEGRAL EQUATIONS; QUANTUM THEORY; RESONANCE;

EID: 27744562342     PISSN: 03759601     EISSN: None     Source Type: Journal    
DOI: 10.1016/j.physleta.2005.06.056     Document Type: Article
Times cited : (3)

References (28)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.